compounding 03.01.10

compounding 03.01.10 - 03.01.2010 Compounding Dr. Ghazvini...

Info iconThis preview shows pages 1–3. Sign up to view the full content.

View Full Document Right Arrow Icon
03.01.2010 Compounding Dr. Ghazvini Hypersensitivity Reactions Drug rash with eosinophilia Characterized by fever, skin eruption, internal organ involvement Drugs o Anitocn o Sulfonamides o Depsone o Minocycline o Allopurinol Most frequently on 1 st exposure to drug with initial, symptoms starting at 2-6 weeks after exposure Mild-high fever 38-40 degrees Celsius, malaise, pharyngitis, lymphadenopathy Generalized exanthern occurs in 85% of patients and simultaneously with fever Conjunctivitis and angioedema Liver abnormalities, increase alkaline phosphorous, increase pt and billirubin Small group of patients become hypothyroid as part of an autoimmune thyroditits because of thyroxine levels, and increase in TSH Colitis leads to bloody diarrhea and abdominal pain Causative o Anticonvulsants Aromatic Phenytoin Phenobarbital
Background image of page 1

Info iconThis preview has intentionally blurred sections. Sign up to view the full version.

View Full DocumentRight Arrow Icon
Carbamazepine o They form toxic metabolites o Cross reactivity with all three Lamotrigne is NOT aromatic but can cause hypersensitivity symptoms
Background image of page 2
Image of page 3
This is the end of the preview. Sign up to access the rest of the document.

Page1 / 3

compounding 03.01.10 - 03.01.2010 Compounding Dr. Ghazvini...

This preview shows document pages 1 - 3. Sign up to view the full document.

View Full Document Right Arrow Icon
Ask a homework question - tutors are online